I recently had my IUD removed at the end of February because it was causing too many problems. My doctor originally put me on loryna because I suffer from acne. My insurance wouldn't cover it after two months so I was switched to gianvi. My doctor told me after having the IUD removed I would probably start a period and I did a few days later. But since then, being on loryna and gianvi I have not had another one. I get mild cramping every now and then but have not noticed any bleeding. Is this normal? I was afraid of pregnancy when I was still on my IUD but a pregancy test came back negative. I need help calming my nerves.
22 Apr 2013
Sometimes when you start a new birth control pill you can experience irregular bleeding for a while (sometimes up to three months). Some women have more frequent bleeding and some don't have any periods. If you are taking the pill as directed, daily, on time, etc. then highly unlikely that you should become pregnant. But if you are worried then please discuss with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 16 Oct 2011
just curious if is safe for me as a seventeen year old to take
1 answer • 7 Jan 2012
I've taken my birth control pill (Gianvi) on a daily basis as directed and was wondering if my depression medicine (Effexor) could lower the ...
2 answers • 18 Dec 2012
I'm 17 years Old, nearly 18 and just started working as a CNA. I was taking yaz for awhile, then my pharmacy decided Medicaid couldn't pay ...
2 answers • 13 Nov 2013
I was on Gianvi for 5months and due to pharmacy and insurance miscommunication I stopped taking it 2
... weeks ago, can i start Gianvi again? or do i have to wait until my next period? I stopped the gianvi when i finished the last placebo pill
1 answer • 22 Nov 2013